# SDR 97ZZZX2775

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bell 212
- Aircraft serial: 30932
- Engine: Pwa PT6T3
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Part number: 2525013
- Condition: Ruptured
- Location: Afcu
- Component: Bendix, 32447218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF AFCU, FOUND DIAPHRAGM RUPTURED, P/N 2525013.
